zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
He’s variational iteration method for solving fractional Riccati differential equation. (English) Zbl 1207.34020
Summary: We consider He’s variational iteration method for solving fractional Riccati differential equations. This method is based on the use of Lagrange multipliers for the identification of an optimal value of a parameter in a functional. This technique provides a sequence of functions which converges to the exact solution of the problem. The present method performs extremely well in terms of efficiency and simplicity.

MSC:
34A45Theoretical approximation of solutions of ODE
34A34Nonlinear ODE and systems, general
34A08Fractional differential equations
WorldCat.org
Full Text: DOI EuDML
References:
[1] I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. · Zbl 0924.34008
[2] K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. · Zbl 0292.26011
[3] H. Jafari and V. Daftardar-Gejji, “Solving a system of nonlinear fractional differential equations using Adomian decomposition,” Journal of Computational and Applied Mathematics, vol. 196, no. 2, pp. 644-651, 2006. · Zbl 1099.65137 · doi:10.1016/j.cam.2005.10.017
[4] J. G. Lu and G. Chen, “A note on the fractional-order Chen system,” Chaos, Solitons & Fractals, vol. 27, no. 3, pp. 685-688, 2006. · Zbl 1101.37307 · doi:10.1016/j.chaos.2005.04.037
[5] J. He, “A new approach to nonlinear partial differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, no. 4, pp. 230-235, 1997. · Zbl 0923.35046 · doi:10.1016/S1007-5704(97)90029-0
[6] J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115-123, 2000. · Zbl 1027.34009 · doi:10.1016/S0096-3003(99)00104-6
[7] J.-H. He, “Variational principles for some nonlinear partial differential equations with variable coefficients,” Chaos, Solitons & Fractals, vol. 19, no. 4, pp. 847-851, 2004. · Zbl 1135.35303 · doi:10.1016/S0960-0779(03)00265-0
[8] M. A. Abdou and A. A. Soliman, “New applications of variational iteration method,” Physica D, vol. 211, no. 1-2, pp. 1-8, 2005. · Zbl 1084.35539 · doi:10.1016/j.physd.2005.08.002
[9] S. Momani and S. Abuasad, “Application of He/s variational iteration method to Helmholtz equation,” Chaos, Solitons & Fractals, vol. 27, no. 5, pp. 1119-1123, 2006. · Zbl 1086.65113 · doi:10.1016/j.chaos.2005.04.113
[10] Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27-34, 2006. · Zbl 05675858
[11] S. Momani and Z. Odibat, “Numerical approach to differential equations of fractional order,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 96-110, 2007. · Zbl 1119.65127 · doi:10.1016/j.cam.2006.07.015
[12] J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141-1199, 2006. · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[13] H. Jafari, H. Hosseinzadeh, and E. Salehpoor, “A new approach to the gas dynamics equation: an application of the variational iteration method,” Applied Mathematical Sciences, vol. 2, no. 48, pp. 2397-2400, 2008. · Zbl 1156.76048 · http://www.m-hikari.com/ams/ams-password-2008/ams-password45-48-2008/salehporAMS45-48-2008.pdf
[14] H. Jafari, A. Golbabai, E. Salehpoor, and Kh. Sayehvand, “Application of variational iteration method for Stefan problem,” Applied Mathematical Sciences, vol. 2, no. 60, pp. 3001-3004, 2008. · Zbl 1185.80016 · http://www.m-hikari.com/ams/ams-password-2008/ams-password57-60-2008/index.html
[15] H. Jafari and A. Alipoor, “A new method for calculating General Lagrange/s multiplier in the variational iteration method,” Numerical Method for Partial Differential Equations, In press, 2010. · Zbl 1219.65070
[16] J. Cang, Y. Tan, H. Xu, and S.-J. Liao, “Series solutions of non-linear Riccati differential equations with fractional order,” Chaos, Solitons & Fractals, vol. 40, no. 1, pp. 1-9, 2009. · Zbl 1197.34006 · doi:10.1016/j.chaos.2007.04.018
[17] S. Momani and N. Shawagfeh, “Decomposition method for solving fractional Riccati differential equations,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1083-1092, 2006. · Zbl 1107.65121 · doi:10.1016/j.amc.2006.05.008
[18] Z. Odibat and S. Momani, “Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order,” Chaos, Solitons & Fractals, vol. 36, no. 1, pp. 167-174, 2008. · Zbl 1152.34311 · doi:10.1016/j.chaos.2006.06.041